JournalsrlmVol. 31, No. 1pp. 81–101

On Nichols algebras of infinite rank with finite Gelfand–Kirillov dimension

  • Nicolás Andruskiewitsch

    Universidad Nacional de Córdoba, Argentina
  • Iván Ezequiel Angiono

    Universidad Nacional de Córdoba, Argentina
  • István Heckenberger

    Universität Marburg, Germany
On Nichols algebras of infinite rank with finite Gelfand–Kirillov dimension cover
Download PDF

A subscription is required to access this article.

Abstract

We classify infinite-dimensional decomposable braided vector spaces arising from abelian groups whose components are either points or blocks such that the corresponding Nichols algebras have finite Gelfand–Kirillov dimension. In particular we exhibit examples where the Gelfand–Kirillov dimension attains any natural number greater than one.

Cite this article

Nicolás Andruskiewitsch, Iván Ezequiel Angiono, István Heckenberger, On Nichols algebras of infinite rank with finite Gelfand–Kirillov dimension. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 31 (2020), no. 1, pp. 81–101

DOI 10.4171/RLM/880